Malaysian Journal of Mathematical Sciences, January 2022, Vol. 16, No. 1


Hermite-Hadamard Fejér Inequalities for Fractional Integrals for Functions Whose Second-Order Mixed Derivatives are Coordinated Preinvex

Mehmood, S., Zafar, F., Humza, H., and Rasheed, A.

Corresponding Email: sikander.mehmood@yahoo.com

Received date: 26 April 2021
Accepted date: 16 December 2021

Abstract:
The main aim of this article is to establish some new refinements of Hermite Hadmard type inequalities via coordinate preinvex functions for fractional integrals. Here we give special cases to our results.

Keywords: 26A15; 26A51; 52A30

  



Indexing



















SCImago Journal & Country Rank

Flag Counter